RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 6, Pages 949–953 (Mi mz10153)  

Brief Communications

Gigantic and Small Components in Random Distance Graphs of Special Form

A. R. Yarmuhametov

M. V. Lomonosov Moscow State University

Keywords: random distance graph, Erdős–Rényi theorem, gigantic component, complete distance graph

DOI: https://doi.org/10.4213/mzm10153

Full text: PDF file (322 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:1, 201–205

Bibliographic databases:

Received: 29.12.2011

Citation: A. R. Yarmuhametov, “Gigantic and Small Components in Random Distance Graphs of Special Form”, Mat. Zametki, 92:6 (2012), 949–953; Math. Notes, 93:1 (2013), 201–205

Citation in format AMSBIB
\Bibitem{Yar12}
\by A.~R.~Yarmuhametov
\paper Gigantic and Small Components in Random Distance Graphs of Special Form
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 6
\pages 949--953
\mathnet{http://mi.mathnet.ru/mz10153}
\crossref{https://doi.org/10.4213/mzm10153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3205961}
\zmath{https://zbmath.org/?q=an:1262.05141}
\elib{http://elibrary.ru/item.asp?id=20731654}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 1
\pages 201--205
\crossref{https://doi.org/10.1134/S0001434613010215}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315582900021}
\elib{http://elibrary.ru/item.asp?id=20431935}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874570023}


Linking options:
  • http://mi.mathnet.ru/eng/mz10153
  • https://doi.org/10.4213/mzm10153
  • http://mi.mathnet.ru/eng/mz/v92/i6/p949

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:70
    References:19
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020